# SDR RAIA0004008

- Difficulty date: April 9, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 8,797 hours, 9,484 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323715
- Condition: Contaminated
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

6131-JFK-  ON CLIMBOUT, CREW NOTICED SMOKE IN THE COCKPIT AND CABIN, FOLLOWED BY A LAVATORY SMOKE CAPTION.  MAINTENANCE INSPECTED COCKPIT AVIONICS AND LIGHTING, NO DEFECTS NOTED.  UPON FURTHER INSPECTION FOUND RIGHT AIR CONDITIONING PACK WATER SOCK HAVING OIL CONTAMINATION.  MAINTENANCE REPLACED RIGHT PACK WATER SOCK.  PERFORMED GROUND RUNS, ALL SYSTEMS CHECKED GOOD.
